# SDR ASAA2013080195716

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,621 hours, 7,844 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT, RT SIDE ILLUMINATED.  FOLLOWED QRH.  WHEN SWITCHED, TURNED BACK ON, OVERHEAT LIGHT DID NOT ILLUMINATE.  OPS NORMAL. ACFT GROUNDED. COMPLIED WITH WINDOW HEAT OPS TEST IAW AMM 30-41-00-710-801.  GROUND VERIFICATION, OPS CHECKED GOOD.  NO HISTORY OF THIS FAULT FOR PREVIOUS 100 DAYS.  OK FOR CONTINUED SERVICE.
